| || |
Suboxone Film, I feel like im dying. My DR isnt listening to me.
Suboxone Film, I feel like im dying. My DR isnt listening to me.
When i first started taking suboxone it was like i was reborn again, i felt normal, i was happy, i wasnt socially awkward. i wasnt lazy depressed or anything. i was just normal again and happy. now, im having severe anxiety panic and panic attacks. Right before i am about to fall asleep i get a cold jolt of adrenaline to my heart or something and my body twitches super hard and it jerks to the point where i wake up and it feels like im having a heart attack. i am scared to sleep anymore. ive been deprived of sleep for 2 weeks now. every time i dose off and feel my eyes close shut because they get heavy i get that cold feeling that works its way up my stomach to my heart and i get that jolt and jerk to my heart, a few times i woke up shaking uncontrollably and i felt like i was vibrating. im scared i am going to die please help me. all i want to do is get better and clean. im losing hope. im 21 years old i just want to be better again.
Last edited by Cody Bruce; 03-08-2012 at 06:09 AM.
Originally Posted by Cody Bruce
I'm so sorry to hear you are Having these strange symptoms. I have just started suboxone so I can't really speak on that.. However, through all my years of opiate abuse I've never experienced what you are describing. Are you having acute withdrawal symptoms or is it something unlike anything you've gone through in the past. The jerking may just be an exaggerated case of RLS. The "vibrating" you describe sounds very similar to a symptom I experience when I withdraw... Which I liken to getting shocked. I feel like my whole body is surging with electricity. I don't experience the adrenaline jolt to the heart though. That sounds kind of serious. I'm guessing that you told your doc about this and (s)he ignored you? Or told you not to worry? Can you elaborate? Also.. Is this happening after discontinuing use or on a taper.. Or are you just at the same dose (no major changes) and all of a sudden you are experiencing these new symptoms?
Honestly, it sounds as if you need to consult your doc again... Or go to another physician. If you really feel at risk of death or anything remotely serious.. You should get immediate help through the more typical channels i.e. Emergency room, family physician, sub doc. Best of luck Cody!
Hey Cos, thanks for replying. well ive gone threw some pretty extreme withdraws out of the short 3 and half years of my opiate use and have never experienced anything of what im relating to now. as for RLS, i use to have that very bad when i use to do percocet in the early years of addiction, and never have i had a jerk like this, this jerk is strong enough to throw me in a sitting upright position and my heart is racing and pounding very hard. this viberating sensation only happens while im asleep and its enough to wake me up and i only feel the vibrating 5 seconds prior to waking up and it scared the hell out of me. this is happening while remaining on a constant dose of a 1 suboxone 8mg/2mg sublingual film. I told my doctor and he didnt really seem to care or think it was anything of dire risk to my health, he wrote me my script and told me to come back 2 weeks later, 2 weeks later came and i told him it is getting worse and i told him my heart is starting to hurt now and i think something is damaged and its to the point of where i am sleep deprived now. i told him i want to go see a cardiologist so he wrote me a script on a note to go and he ALSO wrote me another script for my Suboxone, its gonna cost $300 for me to go in there so i want to figure out what this is and if it is the Naloxone causing these problems.
I was prescribed to take 1 and a half suboxone a day, 1 in the morning and a half 6-8 hours later. i tapered down to just 1 a day. and have been consistant. and now all of the sudden these issues arise. i stopped taking the suboxone for 2 days to see what would happen and all of those problems went away accept now it feels as if something may be wrong with my heart. it just feels loose or something. Well anyways after those 2 days i tried a HALF of a suboxone in the morning and that was it. All of the side effects came back so i am curtain it has something to do with the suboxone and i really think the suboxone has damaged me and caused some serious health risks.
Last edited by Cody Bruce; 03-08-2012 at 07:47 AM.
Wow Cody... That does not sound good. So it seems as if it is due to the Suboxone huh? How long have you been taking it? I read on Robert's thread that the Nalaxone can have some adverse effects on certain people. I don't recall him mentioning anything similar to what you are describing. However, I am not sure of that. Cody... I would go to the cardiologist.. No matter how much it may cost. Get an ECG and echo... Find out If something serious is really wrong.
You might want to go back to your doc. Take your prescription in and see if he will immediately switch you over to the subutex. If you have been taking other opiates.. And haven't had such issues.. I would guess that the bupe isn't the culprit... But you have to remember.. I am no kind of valid source for information. Especially with such things as serious as these. Also.. many MANY people have been tapering off of suboxone successfully. Robert's tapering method details a way to do this with as little discomfort as possible. No joke... There are SO MANY people on this site that have done this successfully and are now living clean and serene! If you have a desire to live clean.. And are ready for it then I would really recommend you look into tapering using this method. Especially, of you find the subs are causing you to feel like your heart is "loose"!! Yikes!
Another thought.. Do you snore at all? Sleep apnea? That vibrating could be a sign that you're not getting any oxygen. This is obviously bad for numerous reasons... and does indeed put a lot of pressure on your heart! I've experienced a vibrating sensation many times.. when I used to huff nitrous oxide. Of course the gas is culpable for many strange sensations.. but I only ever got a heavy vibrating sensation when I would deprive myself of oxygen for long periods of time. That would also account for your chest pains. So if you have sleep apnea.. Definitely mention that to the cardiologist. I do think it's important that you consult a physician. Hope this helps. I'm sure others on here would be of more help to you... As my knowledge is quite limited in such matters.
Last edited by cOsMiCtRiGgEr; 03-08-2012 at 08:31 AM.
yeah ive been a reader on these forums for a while and have seen roberts methods and they seem great, i never thought id be writing on here until now.
im stopping suboxone today until i seek real help from a doctor to find out whats going on. im going to the lab today to get blood work done. if i feel a sort of withdrawl i will probably just go to the ER to be monitored there. but withdrawls are easy for me to handle. its just the process of remaining sober that gets me in the end.
Originally Posted by Cody Bruce
hey...I am taking the strips to wing me off percocet and feel almost everything you have...like when I'm going to sleep right as I go to fall asleep nd my eyes shut it's almost like I forgot how to breath in..nd ir wakes me uo instantly and am so scared to go to sleep. .any more news about it? It's been scaring me soo bad like I'm going to go to bed nd not wake up. PLEASE HELO
Suboxone is life saver for me. I sometimes fall asleep but not in deep sleep. Almost like half state sleep and my whole body would jerk as if someone had scared me and I jumped. However, i don't know how to explain it but it doesn't happen all the time. It might happen once every few months. It's usually when I'm really tired.
I had the exact same reaction to Suboxone when I first when on it seven years ago. I was inducted too high of a dose which was probably part of the problem. I started having panic attacks as a result which made things worse. It did get better as stabilized but I suffered panic attacks the entire time I was on the suboxone (quit april 1st).
My doctor diagnosed me with an underlying anxiety disorder, partially because I didn't know what was going on and thought I had broken my ticker with the relapse that led me to suboxone in the first place. I was put on clonapin to treat the panic attacks. So now I am off the subs and have another drug taper I will be starting soon. Thankfully I was able to use the clonapin without abusing it.
In retrospect I believe it was the narcan/naloxone and not the bup that caused the issues for me. All the medical sites list heart problems as a side effect of naloxone. If your doctor is willing to put you on Subutex instead of Suboxone that might help you out but most doctors dont seem to like doing it. Mine would not despite being willing to give me a benzo, because they always believed it was my anxiety causing the episodes.
Side effects of Narcan right from this website: https://www.drugs.com/sfx/naloxone-side-effects.html
If any of the following side effects occur while taking naloxone, check with your doctor immediately:
Incidence not known
Abdominal or stomach cramps
difficult or troubled breathing
fast, pounding, or irregular heartbeat or pulse
increased blood pressure
increased or excessive unconscious or jerking movements
irregular, fast or slow, or shallow breathing
nausea or vomiting
pale or blue lips, fingernails, or skin
I've had the feeling you describe when your brain is trying to enter sleep. What time do you take your daily dose?